# SDR N6WA2025071004

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP IS DAMAGED AND NEEDS EVALUATED.  REPAIRED LH INBD FLAP IAW GOJET EO-C550-57MR-010-O
